×

Found 146 Documents (Results 1–100)

100
MathJax

On a Poisson homogeneous space of bilinear forms with a Poisson-Lie action. (English. Russian original) Zbl 1411.53070

Russ. Math. Surv. 72, No. 6, 1109-1156 (2017); translation from Usp. Mat. Nauk 72, No. 6, 139-190 (2017).
MSC:  53D17 16T25 20L05
PDF BibTeX XML Cite
Full Text: DOI

Matrix algebras and their length. (English) Zbl 1215.15020

Olshevsky, Vadim (ed.) et al., Matrix methods. Theory, algorithms and applications. Dedicated to the memory of Gene Golub. Based on the 2nd international conference on matrix methods and operator equations, Moscow, Russia, July 23–27, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-601-4/hbk). 116-139 (2010).
MSC:  15A30
PDF BibTeX XML Cite

Polynomial codimension growth of graded algebras. (English) Zbl 1192.16020

Giambruno, Antonio (ed.) et al., Groups, rings and group rings. International conference, Ubatuba, Brazil, July 28–August 2, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4771-8/pbk). Contemporary Mathematics 499, 189-197 (2009).
PDF BibTeX XML Cite

Gradings and graded identities for the upper triangular matrices over an infinite field. (English) Zbl 1109.16020

Giambruno, Antonio (ed.) et al., Groups, rings and group rings. Proceedings of the conference, Ubatuba, Brazil, July 26–31, 2004. In honor of the 60th birthday of Prof. César Polcino Milies. Boca Raton, FL: Chapman & Hall/CRC (ISBN 1-58488-581-5/pbk). Lecture Notes in Pure and Applied Mathematics 248, 91-103 (2006).
PDF BibTeX XML Cite

Gradings and graded identities of the algebra of \(n\times n\) upper triangular matrices. (English) Zbl 1052.16016

Giambruno, Antonio (ed.) et al., Polynomial identities and combinatorial methods, Pantelleria, Italy. New York, NY: Marcel Dekker (ISBN 0-8247-4051-3/pbk). Lect. Notes Pure Appl. Math. 235, 409-422 (2003).
PDF BibTeX XML Cite

Inversion quasi-invariant Gaussian measures on the group of upper-triangular matrices of infinite order. (English. Russian original) Zbl 0961.43001

Funct. Anal. Appl. 34, No. 1, 70-72 (2000); translation from Funkts. Anal. Prilozh. 34, No. 1, 86-90 (2000).
MSC:  43A05 22E65
PDF BibTeX XML Cite
Full Text: DOI

A survey of combinatorial problems in Lie algebra homology. (English) Zbl 0864.17035

Billera, Louis J. (ed.) et al., Formal power series and algebraic combinatorics. Séries formelles et combinatoire algébrique 1994. Invited lectures presented at the 6th international DIMACS workshop, May 23-27, 1994. Providence, RI: American Mathematical Society. DIMACS, Ser. Discrete Math. Theor. Comput. Sci. 24, 89-113 (1996).
MSC:  17B56 05E25 05E15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software